Dzurina, Jozef and Baculikova, Blanka and Jadlovská, Irena (2016) New oscillation results to fourth order delay differential equations with damping. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (7). pp. 1-15. ISSN 1417-3875
|
Text
p4350.pdf Download (393kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4350.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 May 2016 05:47 |
Last Modified: | 21 May 2016 05:47 |
URI: | http://real.mtak.hu/id/eprint/35321 |
Actions (login required)
![]() |
Edit Item |